# SDR HEEA078812

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,691 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 23066697
- Part serial: NA
- Condition: Clogged
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER BYPASSED. SCRAPPED LOCALLY AND REPLACED WITH SERVICEABLE FILTER.
